# SDR DALA1140770138

- Difficulty date: January 26, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 59,732 hours, 25,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 140-152, STR 24R-27R LIGHTNING DAMAGE.  REPAIRED IAW ERA 479493-14.
